RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1978, Volume 42, Issue 3, Pages 588–601 (Mi izv1781)  

This article is cited in 2 scientific papers (total in 2 papers)

Cohomology of discrete groups and Dirichlet series connected with Jacquet–Langlands cusp Forms

P. F. Kurchanov


Abstract: Using an isomorphism of Eichler–Shimura type, the algebraicity is proved, up to a common constant factor, of the values in the center of the critical strip of the $L$-series connected with a “new” modular cusp form on $G_A$ for an imaginary quadratic field twisted with arbitrary Dirichlet characters of this field.
Bibliography: 8 titles.

Full text: PDF file (1297 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1978, 12:3, 543–555

Bibliographic databases:

UDC: 511
MSC: Primary 12A85; Secondary 14G25
Received: 17.06.1977

Citation: P. F. Kurchanov, “Cohomology of discrete groups and Dirichlet series connected with Jacquet–Langlands cusp Forms”, Izv. Akad. Nauk SSSR Ser. Mat., 42:3 (1978), 588–601; Math. USSR-Izv., 12:3 (1978), 543–555

Citation in format AMSBIB
\Bibitem{Kur78}
\by P.~F.~Kurchanov
\paper Cohomology of discrete groups and Dirichlet series connected with Jacquet--Langlands cusp Forms
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1978
\vol 42
\issue 3
\pages 588--601
\mathnet{http://mi.mathnet.ru/izv1781}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=503433}
\zmath{https://zbmath.org/?q=an:0414.10021|0393.10030}
\transl
\jour Math. USSR-Izv.
\yr 1978
\vol 12
\issue 3
\pages 543--555
\crossref{https://doi.org/10.1070/IM1978v012n03ABEH002002}


Linking options:
  • http://mi.mathnet.ru/eng/izv1781
  • http://mi.mathnet.ru/eng/izv/v42/i3/p588

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. F. Kurchanov, “Dirichlet series of Jacquet–Langlands cusp forms over fields of $CM$-type”, Math. USSR-Izv., 14:1 (1980), 61–78  mathnet  crossref  mathscinet  zmath  isi
    2. Alexander Scheutzow, “Computing rational cohomology and Hecke eigenvalues for Bianchi groups”, Journal of Number Theory, 40:3 (1992), 317  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:160
    Full text:53
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019